# SDR CALA9800923

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plates
- Condition: Corroded
- Location: Lt/Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER PIVOT OUTBOARD PLATES AND RT HORIZONTAL STABILIZER PIVOT OUTBOARD PLATES CORRODED.  THE PLATES WERE REPLACED IAW SRM 51-30-00.
